English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Book Chapter

Pullbacks of Eisenstein series, Hecke-Jacobi theory and automorphic L-functions.

MPS-Authors
/persons/resource/persons235419

Heim,  B. E.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Heim, B. E. (1999). Pullbacks of Eisenstein series, Hecke-Jacobi theory and automorphic L-functions. In Automorphic Forms, Automorphic Representations, and Arithmetic (Fort Worth 1996), Proceedings of Symposia in Pure Mathematics 66, Vol. 2 (pp. 201-238). Providence, R. I.: AMS.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3723-7
Abstract
There is no abstract available